MathSciNet Relay Station
MathSciNet bibliographic data
MR1013978 (90m:28005) 28A20 (28B20 46G10)
Papageorgiou, Nikolaos S. Weak convergence and weak compactness for multifunctions with values in a separable Banach space. Proc. Amer. Math. Soc. 109 (1990), no. 3, 677–687.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement